# SDR DALA2017051803989

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: L1 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AROUND CUT OUT OF L1 DOOR HOOK ON FUSELAGE SKIN.  THE SKIN WAS REPAIRED IAW SRM 53-04, FIG 24, 51-10-3, PAR 14, & 21, 51-30-2,  51-30-5, AND 51-10-4.
